# SDR 95ZZZX6175

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3156X
- Make and model: Cessna T207
- Aircraft serial: T20700376
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653142
- Condition: Cracked
- Location: Nr 4 Head
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ROUGHLY 15 MINUTES INTO FLIGHT, THE ENGINE LOST MANIFOLD PRESSURE.  MAXIMUM M/P WAS 25 INCHES.  INSPECTION FOUND THE NR 4 CYLINDER CRACKED AND STARTING TO MELT THE NR 6 CYLINDER.
